# SDR AU510001770

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 65-B80
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCB3Z302
- System (JASC): 7921 · Engine Oil Cooler
- Part: Gasket
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT ENGINE OIL COOLER LOWER FITTING GASKET FAILED.  LOSS OF ENGINE OIL.
